# SDR U2RA201408290001

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 28410028
- Part serial: 25302
- Condition: Dented
- Location: Main Deck
- Part time: 11,926 hours, 2,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BAL MAT PANEL AT STATION 1780 - 1840 LT OF BL 75 - 98 FOUND DENTED.  REPAIRED DAMAGE IAW EO 5330ERO1879.
